Directions

Adults and children 12 years of age and older:

  • Take 1 caplet before going to bed if needed.
  • Do not increase dosage unless recommended by a physician.

Ingredients

Active ingredient

Ingredient (per caplet) Purpose
Diphenhydramine Hydrochloride 50 mg Nighttime sleep aid

Inactive Ingredients

croscarmellose sodium, dicalcium phosphate, FD&C blue no. 1 aluminum lake, hypromellose, lactose, magnesium stearate, microcrystalline cellulose, mineral oil, silica, stearic acid, talc, titanium dioxide, triacetin.

Warnings

For occasional sleeplessness only.

Keep out of reach of children:

  • Not recommended for children under 12 years of age.
  • This package contains sufficient medication to seriously harm a child.